# SDR SIMA20141102009

- Difficulty date: November 2, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 33,839 hours, 29,522 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14527274006
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON RT ELEVATOR TE TIP & LOWER SKIN.  PERFORMED CUT OUT,  FABRICATED & INSTALLED DOUBLER FILLER ON RT ELEVATOR TE TIP LOWER SKIN IAW ERS-EM-55MR-199.
